0

<< Angioedema In The Emergency Department: An Evidence-Based Review

Risk Management Pitfalls For Angioedema

  1. “The patient had been on an ACE inhibitor for years. I assumed the angioedema was due to another cause, so I did not tell the patient to stop taking it.”
    ACE inhibitor-induced angioedema can develop at any time, although most cases are reported to occur in the weeks following initiation of treatment. There are multiple cases of angioedema developing after years of being on the ACE inhibitor. If a patient is on an ACE inhibitor and develops angioedema, the patient should be told to stop taking that medication immediately.

To read the rest of this section, choose one of the options below.

Already purchased this course?
Log in to read.
Purchase a subscription

Price: $449/year

140+ Credits!

Money-back Guarantee
Get A Sample Issue Of Emergency Medicine Practice
Enter your email to get your copy today! Plus receive updates on EB Medicine every month.
Please provide a valid email address.